Avatar

Please consider registering
guest

sp_LogInOut Log In sp_Registration Register

Register | Lost password?
Advanced Search

— Forum Scope —




— Match —





— Forum Options —





Minimum search word length is 3 characters - maximum search word length is 84 characters

sp_TopicIcon
Abilify
January 26, 2011
3:02 pm
Avatar
purplesaber
Member
Members
Forum Posts: 51
Member Since:
January 10, 2011
sp_UserOfflineSmall Offline

I've been taking Abilify for bipolar disorder. It has been working out really well, but I seem to have a side effect of restless leg syndrome. I asked my doctor about it and she said it was uncommon. It is driving me crazy, but the benefits of the meds are great. I haven't been able to find something that works so well... Has anyone had experience with Abilify and restless leg syndrome? If so, what did you do about it?

Forum Timezone: UTC -8

Most Users Ever Online: 247

Currently Online:
61 Guest(s)

Currently Browsing this Page:
1 Guest(s)

Top Posters:

onedaythiswillpass: 1134

zarathustra: 562

StronginHim77: 453

free: 433

2013ways: 431

curious64: 408

Member Stats:

Guest Posters: 49

Members: 104207

Moderators: 5

Admins: 3

Forum Stats:

Groups: 8

Forums: 74

Topics: 38523

Posts: 714149

Newest Members:

dfktyfgeape, ufkefDazy, elladiumgeape, Nikorgeape, Vityushageape, nfyfDazy

Moderators: arochaIB: 1, devadmin: 9, Tincho: 0, Donn Gruta: 0, Germain Palacios: 0

Administrators: admin: 21, ShiningLight: 572, emily430: 29

Copyright © 2019 MH Sub I, LLC. All rights reserved. Terms of Use | Privacy Policy | Cookie Policy | Health Disclaimer